# SDR USAA000687

- Difficulty date: May 11, 2000
- Submitted: May 25, 2000
- Operation: Air carrier
- Aircraft: N246US
- Make and model: Boeing 737201
- Aircraft serial: 22753
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 48,107 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - SKIN CRACKED 2.7 INCHES, STR 19L, STA 726 - STA 765, STR 18L 765-780.  REPAIRED FILLER AND DOUBLER PER SRM 53-30-03 FIGURE 17.   (X)
